sexologist-icon
Delay of periods
Hello on Dec I took meprate tab to delay my periods, I got my periods once I stopped the tablets... Jan I didn't get my periods still... Is it due to the effect of meprate taken previously or can I suspect pregnancy
85 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. It can be delayed a little normally also. Wait for a few days and also do a urine pregnancy test. If it still doesn't come, or pregnancy comes positive, consult a gynecologist. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.